# SDR ASAA2014090209158

- Difficulty date: September 2, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 25,532 hours, 7,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620116
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 727B, RBL 24.75 SEAT TRACK CRACKED.  ACFT GROUNDED.  REPAIRED THE SEAT TRACK IAW EA SB737-53-1296-NG-122 AND REO-G18248, REV B.
